Jump to content
CrazyBoards.org

Recommended Posts

A friend of mine has started a website for people taking Effexor. He had a great response to this medication, and since he works with computers for his career, he decided to set up a website about it. It's completely free - there aren't even any marketing ads on the site. It's not affiliated in any way with the makers of the product either. There are discussion forums there but the biggest feature the site offers is a plot-poll for those who are just starting out on this drug to chart their progress (or lack thereof) and have a visual graphic to compare their experience with those of others who are also beginning to take Effexor. If you're interested in checking it out, here's the link:
[/link]

Link to comment
Share on other sites

A friend of mine has started a website for people taking Effexor. He had a great response to this medication, and since he works with computers for his career, he decided to set up a website about it. It's completely free - there aren't even any marketing ads on the site. It's not affiliated in any way with the makers of the product either. There are discussion forums there but the biggest feature the site offers is a plot-poll for those who are just starting out on this drug to chart their progress (or lack thereof) and have a visual graphic to compare their experience with those of others who are also beginning to take Effexor. If you're interested in checking it out, here's the link:
[link=
'>
target="_blank][link=
'>
target="_blank]
[/link][/link]

But does it have a graphic to compare people's experiences of trying to get *off* that crap? Ugh. Not fun. Anybody who's having trouble getting off Effexor, talk to your dr. about taking Prozac temporarily. And if you can't get that, here's a tip, when you get back down to the lowest dose capsules (go slowly to get there), it can help to open them up and take some out ("x" days at 1 capsule, "x" days with 3/4 of a capsule, 1/2, etc. That's the only way I got through the withdrawals ("SSRI discontinuation syndrome" is what the drug companies like to call it.

Don't get me wrong, the stuff works for some people, and some don't even have trouble getting off of it. But it can be rough for many.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...